Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 5, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at May 27, 2015, 4:27 PM CDT for Briscoe County, Swisher County, Texas. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 4:27 PM CDT (21:27 UTC)
- Expired
- May 27, 2015, 4:45 PM CDT
- In force
- 18 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Briscoe County, TX, Swisher County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
171
WFUS54 KLUB 272127
TORLUB
TXC045-437-272145-
/O.NEW.KLUB.TO.W.0005.150527T2127Z-150527T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
427 PM CDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS...
NORTHWESTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 445 PM CDT
* AT 427 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES SOUTHEAST OF WAYSIDE...OR 18 MILES
NORTHWEST OF SILVERTON...MOVING NORTHEAST AT 10 MPH.
HAZARD...TORNADO...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN SWISHER AND NORTHWESTERN BRISCOE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3464 10136 3461 10147 3466 10156 3474 10160
3475 10160 3475 10119
TIME...MOT...LOC 2127Z 234DEG 7KT 3470 10146
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
CWA2 follow-up statements
053
WWUS54 KLUB 272133
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
433 PM CDT WED MAY 27 2015
TXC045-437-272145-
/O.CON.KLUB.TO.W.0005.000000T0000Z-150527T2145Z/
SWISHER TX-BRISCOE TX-
433 PM CDT WED MAY 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHEASTERN SWISHER AND NORTHWESTERN BRISCOE COUNTIES...
AT 432 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHEAST OF WAYSIDE...OR 18 MILES NORTHWEST OF
SILVERTON...MOVING NORTHEAST AT 10 MPH.
HAZARD...TORNADO...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN SWISHER AND NORTHWESTERN BRISCOE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3464 10136 3461 10147 3466 10156 3474 10160
3475 10160 3475 10119
TIME...MOT...LOC 2132Z 234DEG 7KT 3471 10145
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
CWA377
WWUS54 KLUB 272139
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CDT WED MAY 27 2015
TXC045-437-272145-
/O.CON.KLUB.TO.W.0005.000000T0000Z-150527T2145Z/
SWISHER TX-BRISCOE TX-
439 PM CDT WED MAY 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHEASTERN SWISHER AND NORTHWESTERN BRISCOE COUNTIES...
AT 439 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHEAST OF WAYSIDE...OR 18 MILES NORTHWEST OF
SILVERTON...MOVING NORTHEAST AT 10 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN SWISHER AND NORTHWESTERN BRISCOE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3464 10136 3461 10147 3466 10156 3474 10160
3475 10160 3475 10119
TIME...MOT...LOC 2139Z 234DEG 7KT 3472 10144
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
CWAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 27, 3:17 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 27, 3:17 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 317 PM CDT WED MAY 27 2015 .SHORT TERM... 2 PM SURFACE ANALYSIS SHOWS A SURFACE TROUGH-DRYLINE FROM THE WESTERN TX PANHANDLE SW INTO ERN NEW MEXICO. A DIFFUSE OUTFLOW BOUNDARY/GRAVITY WAVE IS MOVING WWD ACROSS THE SE TX PANHANDLE AND ROLLING PLAINS...THERE IS A SLIGHTLY MORE EASTERLY COMPONENT TO THE WINDS TO THE EAST OF THIS BOUNDARY. A THETA-E RIDGE RUNS NORTH TO SOUTH FROM THE ERN TX PANHANDLE TO THE CONCHO VALLEY. MLCAPES WITHIN THIS RIDGE ARE ESTIMATED TO BE IN THE 3000-4000 J/KG RANGE. HOWEVER...UPPER-AIR ANALYSIS SHOWS WEAK MID-LVL RIDGING OVER WEST TEXAS...DOWNSTREAM OF ANOTHER SHARP SHORTWAVE TROUGH CENTERED OVER SRN AZ AND MOVING EASTWARD. DESPITE GUIDANCE INDICATIONS THAT CINH HAS BEEN ELIMINATED...WEAK SUBSIDENCE WILL LIKELY CONTINUE ACROSS THE AREA THROUGH EARLY EVENING...AND THIS MAY KEEP T-STORM ACTIVITY ISOLATED. EVEN SO...ANY STORMS THAT DEVELOP WILL BE IN AN ENVIRONMENT FAVORABLE FOR RAPID INTENSIFICATION AND SEVERE WEATHER. AN ISOLATED TORNADO THREAT WILL LIKELY BE CONFINED TO THE FAR SE TX PANHANDLE. TONIGHT...LARGE-SCALE ASCENT WILL BE ON THE INCREASE AS A LEAD WAVE FROM THE UPPER TROUGH APPROACHES. THIS WILL SUPPORT ONGOING T-STORM CHANCES OVERNIGHT...ALTHOUGH THE COVERAGE AND FAVORED MODE OF CONVECTION REMAINS UNCLEAR AT THIS TIME...WITH WIDE VARIANCE SHOWN IN MODEL GUIDANCE. THERE MAY VERY WELL BE ONE OR TWO STORM COMPLEXES MOVING ACROSS WESTERN TEXAS. AND A HEAVY RAIN THREAT MAY ACCOMPANY THESE COMPLEXES IF THEY DEVELOP. UNFORTUNATELY...THIS UNCERTAINTY CARRIES ON INTO THE FORECAST FOR THURSDAY...WHICH WILL BE DEPEND GREATLY ON THE AMOUNT OF ONGOING CONVECTIVE ACTIVITY THURSDAY MORNING. WITH UPPER-TROUGHING STILL PRESENT AND S-SE LOW LEVEL FLOW MAINTAINING A RICH MOISTURE INFLUX...WE WOULD EXPECT DIURNAL HEATING TO BRING ANOTHER SOLID CHANCE OF AFTERNOON AND EVENING STORMS. HOWEVER...CONVECTIVE DEBRIS AND OUTFLOW ARE LIKELY TO COMPLICATE THE FORECAST. GUIDANCE TEMPS DO SHOW SLIGHTLY COOLER TEMPS...MAINLY UPPER 70S AND LOWER 80S...REFLECTING GREATER CLOUD COVER. FOR NOW WE WILL MAINTAIN A HIGH CHANCE POP MENTION AREA-WIDE. .LONG TERM... FORECAST CHANGES IN THE LONG TERM WERE LARGELY COSMETIC AS THE PATTERN IS STILL ON TRACK TO TRANSITION FROM AN UNSETTLED CYCLONIC FLOW REGIME TOWARD INCREASINGLY ANTICYCLONIC FLOW BY LATE SUNDAY THROUGH EARLY NEXT WEEK. THURSDAY NIGHT THROUGH FRIDAY MORNING WILL FEATURE A DEPARTING S/W TROUGH IN SW FLOW ALONG WITH A STEADY DECREASE OF POPS FROM W-E. IGNORING THE RATHER NOISY NAM-WRF AND ITS SUBSEQUENT COLD POOL MESOHIGHS LATE THURSDAY...REMAINING MODELS ARE CONSISTENT IN PROGGING GOOD CONVECTIVE CHANCES MAINLY IN OUR EASTERN ZONES AHEAD OF THE TROUGH...SO LIKELY POPS WERE LEFT INTACT THERE. FRIDAY AFTERNOON SHOULD SEE A TEMPORARY LULL IN PRECIP CHANCES IN BETWEEN THE DEPARTED TROUGH AND ANOTHER WAVE UPSTREAM IN COLORADO. MID-LEVEL WIND FIELDS INDICATE ANTICYCLONIC FLOW DURING THE DAY WHICH MAY VERY WELL SUPPRESS THE DRYLINE FROM CONVECTING...BUT SUFFICIENT INSTABILITY AND WEAK CAPPING COULD EASILY TIP THE SCALES IN FAVOR OF SOME STORMS. BY FAR...A BETTER COVERAGE OF STORMS SEEMS LIKELY FRI NIGHT AS THE AFOREMENTIONED TROUGH APPROACHES COMPLETE WITH A CANADIAN FRONT. VEERING OF UPPER WINDS TO A NWLY COMPONENT SHOULD PROVE FAVORABLE FOR STEERING CONVECTION TOWARD OUR CWA AND DIRECTLY INTO A THETA-E RIDGE. WITH THE DRYLINE LIKELY BACKING TO THE NM STATE LINE OR EVEN FARTHER...POPS WERE BOOSTED AREA WIDE ON THE CAPROCK. POSITION OF THE THETA-E MAX...PWATS AOA 1.5 INCHES AND SLOW STORM MOTIONS OF 15 KNOTS OR LESS ALL POINT TO A HEAVY RAIN AND POTENTIAL FLOOD THREAT. INSERTED LOCALLY +RA IN GRIDS FOR THE TIME BEING. COLD FRONT IS EXPECTED TO CLEAR THE CWA BEFORE NOON SAT FOLLOWED BY MUCH LOWER MIXING RATIOS. DID DRY OUT POPS MORE AGGRESSIVELY FROM N- S THIS DAY AS SURFACE RIDGING APPEARS QUITE STOUT AND UNSUPPORTIVE OF ADDITIONAL PRECIP. EXCEPTION TO THIS COULD UNFOLD IN THE POST- FRONTAL UPSLOPE REGIME OF ERN NM WITH STORMS THREATENING OUR WRN ZONES THROUGH THE EVENING...BUT WITH UPPER RIDGING NOSING INTO THE REGION AND AN ASSOCIATED WEAKENING OF WINDS ALOFT...THE POTENTIAL FOR THESE STORMS TO SURVIVE THEIR JOURNEY E-SE INTO OUR LOCALES DOES NOT APPEAR VERY LIKELY. THEREAFTER...POPS REMAIN DRY AS THE UPPER RIDGE AXIS AMPLIFIES OVER ALL OF THE SOUTHERN GREAT PLAINS. NUDGED MAX TEMPS UP TO NEAR OR ABOVE 90 DEG BY TUE-WED AS THICKNESSES SOAR PARTICULARLY WEST OF THE DRYLINE. && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 33/93
Hazardous weather outlook, May 27, 11:35 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1135 AM CDT WED MAY 27 2015 TXZ021>044-281645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1135 AM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON THROUGH THIS EVENING AND MAY INCREASE IN COVERAGE TONIGHT. THE THREAT FOR SEVERE STORMS WILL BE GREATEST EAST OF THE INTERSTATE 27 AND US HIGHWAY 87 CORRIDOR. STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL TO THE SIZE OF BASEBALLS...DOWNBURST WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE FOR SEVERE THUNDERSTORMS WILL EXIST AGAIN THURSDAY AFTERNOON AND EVENING DEPENDENT ON AIRMASS RECOVERY FROM STORMS EARLY THURSDAY MORNING. STRONG TO SEVERE STORMS MAY DEVELOP FRIDAY AFTERNOON AND EARLY EVENING BEFORE A COLD FRONT BRINGS INCREASED CHANCES FOR WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...AS WELL AS A TRANSITION TO MORE OF A HEAVY RAIN THREAT INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Local storm report, May 27, 3:37 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
337 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 16 ENE TULIA 34.63N 101.51W
05/27/2015 E0.50 INCH SWISHER TX PUBLIC
ENDED AT THIS TIME.
&&
EVENT NUMBER LUB1500218
LUBSpecial weather statement, May 27, 3:44 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
344 PM CDT WED MAY 27 2015
TXZ024-272100-
BRISCOE TX-
344 PM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRISCOE COUNTY UNTIL
400 PM CDT...
AT 344 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF WAYSIDE...OR 16 MILES NORTHWEST OF SILVERTON...
MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
BRISCOE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3461 10123 3459 10142 3462 10147 3475 10147
3475 10097
TIME...MOT...LOC 2044Z 244DEG 17KT 3469 10142
CWASpecial weather statement, May 27, 4:01 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 401 PM CDT WED MAY 27 2015 TXZ023-024-272115- SWISHER TX-BRISCOE TX- 401 PM CDT WED MAY 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SWISHER AND NORTHWESTERN BRISCOE COUNTIES UNTIL 415 PM CDT... AT 401 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WAYSIDE...OR 19 MILES NORTHWEST OF SILVERTON...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL...WIND GUSTS OF 50 TO 55 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN SWISHER AND NORTHWESTERN BRISCOE COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3460 10147 3463 10161 3475 10170 3475 10113 TIME...MOT...LOC 2101Z 238DEG 12KT 3473 10146 CWA
Local storm report, May 27, 4:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
427 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FUNNEL CLOUD 18 ENE TULIA 34.64N 101.48W
05/27/2015 SWISHER TX TRAINED SPOTTER
&&
EVENT NUMBER LUB1500219
LUBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:44 PM CDT | Special Weather Statement | LUB | Briscoe | 16 min |
| May 27, 4:01 PM CDT | Special Weather Statement | LUB | Briscoe | 14 min |
| May 27, 4:45 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 30 min |
| May 27, 4:52 PM CDT | Flash Flood Warning | LUB | Briscoe | 113 min |
| May 27, 5:03 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 42 min |
| May 27, 5:22 PM CDT | Tornado Warning | LUB | Briscoe, Swisher | 23 min |
| May 27, 6:05 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 40 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 46 min |
| May 27, 6:56 PM CDT | Areal Flood Advisory | LUB | Hale | 2 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.